Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 465160, 7 pages
http://dx.doi.org/10.1155/2013/465160
Research Article

Numerical Solutions of Fractional Fokker-Planck Equations Using Iterative Laplace Transform Method

School of Mathematical Sciences, Dezhou University, Dezhou 253023, China

Received 3 August 2013; Revised 17 October 2013; Accepted 2 November 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Limei Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Limei Yan, “Numerical Solutions of Fractional Fokker-Planck Equations Using Iterative Laplace Transform Method,” Abstract and Applied Analysis, vol. 2013, Article ID 465160, 7 pages, 2013. https://doi.org/10.1155/2013/465160.